# SDR CA140917014

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 67,811 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067000M
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) A POPPING NOISE HAS BEEN HEARD AND SPARKS WERE SEEN COMING OUT FROM THE BACK OF THE MID GALLEY OVENS. TWO OVENS WERE SUSPECTED (1 ON POS 5502 AND THE OTHER ONE ON POS 5503). ALL 5 BREAKERS OF MID GALLEY OVENS WERE PULLED OFF FOR THE REMAINDER OF THE FLIGHT. WIRE DAMAGE WAS CAUSED BY SHARP EDGE OF LONG CONTROLLER INSTALLED ON OVEN. ONE OVEN HAS BEEN REPLACED AFTER THE FLIGHT.
